MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404267
Medical Device Problem Codes Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Scar Tissue (2060)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is unknown, so estimated date was entered.D10: concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Erosion is acknowledged within the ifu and are not related to off label use or failure to follow instructions.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent erosion related symptoms.Scarring is acknowledged within the ifu and are not related to off label use or failure to follow instructions.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent tissue damage related symptoms.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) implant device had an explant surgery and during explant surgery, there was a pinpoint exposure of the pump in the right scrotum, and an exposed cylinder at the urethral meatus indicative of erosion.A transverse incision was made at the penoscrotal junction, and this was the site of the patient's prior incision and scar tissue was seen.A catheter could not be placed during this point of the procedure due to the eroded cylinder at the meatus, so the physician dissected down towards the corpora.At the time when the physician removed the cylinder components, they passed a flexible cystoscope into the meatus and into the left corpora which they noted distal scarring/erosion.All ipp implant device components were removed during the explant surgery, and there were no further patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404155 serial number: n/a batch/lot number: 0178948018 model/catalog description: reservoir 65 ml pc/iz unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) implant device underwent a thorough analysis.The cylinder and pump components were visually inspected, and leak tested.The visual inspection of the cylinders revealed cylinder 1 had a hole in the proximal end of the cylinder from a sharp instrument, and cylinder 2 outer tube had holes in the proximal end of the cylinder from a sharp instrument.The visual inspection of the pump revealed a hole from a sharp instrument.The leak test revealed that cylinder 1 and the pump had a fluid leak.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.A risk review confirmed that this event was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Erosion is acknowledged within the ifu and are not related to off label use or failure to follow instructions.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent erosion related symptoms.Scarring is acknowledged within the ifu and are not related to off label use or failure to follow instructions.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent tissue damage related symptoms.Sharp instrument damage was identified but it did not impact the event as the finding was secondary to what was initially reported; however, it cannot be confirmed when and/or how this damage occurred.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description

Brand Name
AMS 700 CXR MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24127213
Report Number2124215-2026-03772
Device Sequence Number12145486
Product Code JCW
UDI-Device Identifier00878953003757
UDI-Public(01)00878953003757(17)190322(10)169049007
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/22/2019
Device Model Number72404267
Device Catalogue Number72404267
Device Lot Number0169049007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT: 178948018 UPN 72404155 RESERVOIR 65 ML PC IZ.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale